# SDR AALA970756

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 674
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND SKIN CORRODED ABOVE STRINGER 27R, APPROX STATION 674-680.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 51-30.  (M)
